Jump to content

chappers

Members
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

About chappers

  • Rank
    Newbie
  1. It's silly, I'm sure Mr Vaughan isn't short of money, why didn't he just jet off to America and get it done properly? Surely he could be the face of another companies advertising campaign for a product that won't leave him open to some ridicule.
  2. Hi ncfm The first medication I had from Dr Ashcroft was generic finasteride in July 2008, it was by 'Consilient Health' I used this for 8 months, the next batch I was sent by Dr Ashcroft were more generics, this time by 'Ratiopharm' For some reason, my hair shed like CRAZY during the three months of using this brand. I called Dr Ashcroft and he was really understanding and swapped my other box of Ratiopharm finasteride for some manufactured by 'Wockhardt' I've been using it for 2 months so far and my shed appears to have reduced massively. When I spoke to Dr Ashcroft, he said that all generics should have all the same 'ingredients' and should all work the same. For my own peice of mind I really wanted to try another brand. Looking back, it may or may not have been the change in brands from Consilent Health to Ratiopharm that caused the massive shed. Perhaps it was a natural seasonal shed of epic proportions, or maybe my stress of hairloss and other factors in my life caused some Telogen Effluvium. Sorry I can't offer any hard facts as to whether it was the changing of brands that caused my massive shed, but I thought I'd share my experience with you. I really hope you can find a brand Finasteride that works well for you again OR that whatever issue you had with your hair has now calmed down. Best Wishes Chappers.
  3. I got my Finasteride from Dr Ashcroft, so unless he's been peddling fakes, then I guess it's authentic! I do own Nizoral but I stopped taking it as I was reading on forums that people think it can now do more harm than good for the hair. I'm not sure what to believe!
  4. I started on Fin in July last year. I had a massive shed a few months in and have had several bouts of mass shedding since then. I was suffering from a much lower libido, watery seamen and the 'morning erections' changed to my bladder feeling pressured (morning erections are the indicator of a full bladder). Thankfully, In recent months, those physical symptoms have lessened. It's either a case of my body getting used to the meds, or that the meds are no longer working The bad news is that my frontal third has taken a battering, the temples are still receeding and the shape of my hairline as gone from a 'U' to a narrow 'V'. I don't think that my crown has neither got thicker or suffered any more loss. It's a frustrating time really, as after one year it was suggested i'd know if the meds are working for me or not. I'd really like to get a small HT on my frontal third to make my hairline into a fat 'U' shape from the narrow 'V' that is currently is. But if I'm to have futher loss on the front third, I guess i'd be better off waiting for it to get really bad before having a HT to ensure I get coverage all over this area. However, all the time it's in this state, my confidence is totally shot to pieces and I feel very depressed about it all.
  5. That article claims that the transplants cost up to £3,000. I'd love to know where you can get that amount of work done for only £3k!
  6. Hi there, I've been taking Generic Finasteride from Dr Ashcroft for 7 days now. For the first three days I felt terrible, but that has now passed, now I'm left with an upset stomach and my penis is now purely something to urinate out of. I heard that some people get a lower libido but mine is non existant! I'm 25 years old and am usually overly active. Did anyone else have severe side effects on the drug when the first started? If so, how long did it last? Should I quit now and save myself from any long term problems in the trouser department? I'm taking one 5th of the tablet daily like most people. Thanks in advance for any advice.
×
×
  • Create New...